Alert archive / Arizona / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 51, NWS Las Vegas, NV

September 4, 2012Mohave County, Arizona

NWS Las Vegas, NV issued this severe thunderstorm warning at Sep 4, 2012, 4:50 PM MST for Mohave County, Arizona. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 4, 2012, 4:50 PM MST (23:50 UTC)
Expired
Sep 4, 2012, 5:30 PM MST
In force
40 min
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon

County Mohave County, AZ

The radar

The Las Vegas radar (KESX), 96 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 4, 5:03 PM MSTTSTM WND GST 801 N Mohave Valley, AZTRAINED SPOTTER IN MOHAVE VALLEY ESTIMATED WIND GUST AT 80 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 11.8 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2012-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2012-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3717 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

572 
WUUS55 KVEF 042350
SVRVEF
AZC015-050030-
/O.NEW.KVEF.SV.W.0051.120904T2350Z-120905T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
450 PM MST TUE SEP 4 2012

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MOHAVE COUNTY IN NORTHWEST ARIZONA...

* UNTIL 530 PM MST

* AT 445 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MOHAVE VALLEY...OR 16 MILES NORTHWEST OF TOPOCK...AND WAS MOVING
  EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...WILLOW VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS WHICH CAN BRING
DOWN TREES AND POWER LINES AND CAUSE SIGNIFICANT BLOWING DUST AND
DEBRIS. IN ADDITION...HAIL AND LIGHTNING ARE LIKELY. LIGHTNING CAN
KILL! TAKE COVER IN A SUBSTANTIAL SHELTER AND STAY AWAY FROM WINDOWS
UNTIL THE STORM PASSES.

THIS STORM IS CAPABLE OF PRODUCING LARGE HAIL THAT CAN CAUSE INJURY
AND DAMAGE PROPERTY. IN ADDITION...STRONG WINDS AND LIGHTNING ARE
LIKELY. LIGHTNING CAN KILL! TAKE SHELTER IN A STURDY BUILDING. IF IT
IS SAFE TO DO SO...TAKE APPROPRIATE ACTIONS TO PROTECT VEHICLES AND
PROPERTY.

REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE LAS VEGAS
NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER
HASHTAG...NWSVEGAS.

&&

LAT...LON 3499 11428 3475 11432 3487 11462 3492 11463
      3498 11462
TIME...MOT...LOC 2350Z 271DEG 16KT 3491 11459

$$

PIERCE
2 follow-up statements
241 
WWUS55 KVEF 050018
SVSVEF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
518 PM MST TUE SEP 4 2012

AZC015-050030-
/O.CON.KVEF.SV.W.0051.000000T0000Z-120905T0030Z/
MOHAVE AZ-
518 PM MST TUE SEP 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MST
FOR SOUTHWESTERN MOHAVE COUNTY...

AT 515 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR WILLOW VALLEY...OR 13 MILES NORTHWEST OF TOPOCK...AND
WAS MOVING SOUTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...WILLOW VALLEY.

LAT...LON 3498 11457 3498 11456 3480 11439 3479 11442
      3487 11462 3492 11463 3495 11463
TIME...MOT...LOC 0017Z 324DEG 11KT 3486 11459

$$

PIERCE
002 
WWUS55 KVEF 050030
SVSVEF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
530 PM MST TUE SEP 4 2012

AZC015-050038-
/O.EXP.KVEF.SV.W.0051.000000T0000Z-120905T0030Z/
MOHAVE AZ-
530 PM MST TUE SEP 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHWESTERN MOHAVE
COUNTY WILL EXPIRE AT 530 PM MST...

THE THUNDERSTORM IS WEAKENING AND THE THREAT OF LARGE HAIL AND 
DAMAGING WIND GUSTS IS SUBSIDING. THE SEVERE THUNDERSTORM WARNING 
EXPIRED AT 530 PM MST. 

LAT...LON 3498 11457 3498 11456 3480 11439 3479 11442
      3487 11462 3492 11463 3495 11463
TIME...MOT...LOC 0028Z 324DEG 11KT 3483 11457

$$

PIERCE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 3:05 PM MST, 1 hour 45 minutes earlier.

Area forecast discussion, Sep 4, 3:05 PM MST, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
305 PM PDT TUE SEP 4 2012

.SYNOPSIS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH
DAY THROUGH THE WEEKEND ACROSS THE AREA MAINLY IN THE AFTERNOON AND
EVENING HOURS. THE PRIMARY THREAT WILL BE FOR LOCALLY HEAVY
DOWNPOURS THAT COULD RESULT IN FLASH FLOODING. TEMPERATURES ARE
EXPECTED TO GENERALLY BE ABOUT 3 DEGREES ABOVE NORMAL EXCEPT IN
AREAS WHERE CLOUD COVER IS EXTENSIVE DURING THE AFTERNOON HOURS.
&&

.SHORT TERM...A COUPLE OF THINGS IN THE ATMOSPHERE HAVE COME
TOGETHER THIS AFTERNOON TO PRODUCE THUNDERSTORMS ACROSS PORTIONS OF
THE AREA. FIRST IS A PUSH OF MOISTURE THAT TOOK PLACE OVERNIGHT NOT
ONLY IN THE MID AND UPPER LEVELS BUT ALSO AT THE SURFACE. THE YUMA
VAD PROFILE SHOWED A SOUTHERLY FLOW SHOWED THIS UP TO ABOUT 4000
FEET THIS MORNING WITHOUT ANY REAL STRONG WINDS ACCOMPANYING IT AS
SEEN IN A TRUE GULF SURGE. NEVERTHELESS THIS DEEPER INFLUX OF
MOISTURE HAS REMAINED ACROSS THE AREA AS OF MID-DAY AS OBSERVATIONS
AND LAPSE ANALYSIS SHOW SURFACE DEWPOINTS AT OR ABOVE 60 ALONG AND
EAST OF THE A LINE FROM MESQUITE TO BULLHEAD CITY TO JUST EAST OF
TWENTYNINE PALMS. THE WRF AND GFS BOTH SHOWED A SMALL SCALE INVERTED
TROUGH MOVING NORTHEAST ACROSS EASTERN SAN BERNARDINO COUNTY WHICH
WAS PROBABLY HELPING TO ENHANCE CONVECTION OVER MOHAVE COUNTY AS
THIS FEATURE MOVED NORTHEAST. PWATS WERE UP AS HIGH AS 1.50-1.80
INCHES IN THIS AREA PER GPS SOUNDER DATA AND THUS HEAVY DOWNPOURS
POTENTIALLY PRODUCING HEAVY DOWNPOURS WILL BE THE PRIMARY HAZARD. AS
HAS BEEN THE CASE MUCH OF THIS SUMMER WE HAVE BEEN GETTING STRONG
CORES OF AT LEAST 50 DBZ AROUND 15000 FEET IN THE BETTER STORMS IN
THIS AREA WHICH HAS BEEN RESULTING IN TREMENDOUS WARM RAIN
PROCESSES. ADDITIONALLY A 60 KT+ JET STREAM AT 250 MB CONTINUES TO
STREAM ACROSS SOUTH-CENTRAL NEVADA WAS HELPING TO SET OFF MAINLY
LIGHT SHOWERS AND AN OCCASIONAL THUNDERSTORM ACROSS SOUTHERN NYE
COUNTY INTO SOUTHERN LINCOLN COUNTY. ACTIVITY FURTHER NORTH IS
WORKING WITH A MUCH DRIER LOW-LEVEL ENVIRONMENT AND THEREFORE WILL
PROBABLY NOT BE AS LIKELY TO SEE A RISK OF HEAVY DOWNPOURS AS AREAS
FURTHER SOUTH WHERE MOISTURE IS MUCH MORE PLENTIFUL. MOST OF THE
ACTIVITY SHOULD WIND DOWN BY 10 PM OR SO THIS EVENING. HOWEVER
ABUNDANT MID AND HIGH LEVEL MOISTURE REMAINS IN PLACE SO I WILL KEEP
MOST AREAS PARTLY CLOUDY TONIGHT. LOWS SHOULD BE SIMILAR TO LAST
NIGHT WITH NO REAL DRYING AND CLEARING EXPECTED TO TAKE PLACE.

FROM TOMORROW INTO THURSDAY THE LARGE SCALE FEATURES DO NOT CHANGE
ALL THAT MUCH. HIGH PRESSURE IN THE MID AND UPPER LEVELS IS FORECAST
TO REMAIN CENTERED NEAR NEW MEXICO WHILE AN AREA OF LOW PRESSURE IN
THE MID AND UPPER LEVELS REMAINS WEST OF EUREKA CALIFORNIA. THIS
WILL KEEP OUR AREA IN A SOUTHWEST FLOW. ALTHOUGH THIS TYPICALLY IS A
DRY DIRECTION FOR US THERE IS ENOUGH MOISTURE PRESENT OVER THIS AREA
DRAWN NORTHWARD BY TROPICAL SYSTEMS PASSING OFF OF THE BAJA THAT
THIS MOISTURE WILL CONTINUE TO GET EJECTED OUR WAY. INSTABILITY
WILL REMAIN GREATEST FROM THE COLORADO RIVER EASTWARD AND WE WILL
CONTINUE TO CARRY THE GREATEST POPS OVER THIS AREA...HOWEVER WE HAVE
KEPT IN 20-30 POPS OVER THE SOUTHERN SIERRA AND WHITE MOUNTAINS
WHERE HIGH RESOLUTION LOCAL MODELS AND THE 12KM WRF CONTINUE TO ALSO
PINPOINT ACTIVITY AS WELL AS THE GFS AND ECMWF. ONE FEATURE TO WATCH
WILL BE REMNANT ENERGY FROM WHAT IS NOW TROPICAL DEPRESSION JOHN
WEST OF THE BAJA. THE GFS AND WRF BOTH BRING REMNANT ENERGY FROM
THIS FEATURE AROUND THE MID-LEVEL RIDGE AND TOWARD POINT CONCEPTION
BY TOMORROW EVENING...THEN MOVE IT ACROSS SOCAL AND TOWARD
SOUTH-CENTRAL NEVADA ON THURSDAY MORNING. THIS MAY HELP TO KEEP
CONVECTION GOING IN THESE AREAS THEN AND I DID INCREASE POPS IN THIS
TIME FRAME. IF THE ECMWF IS RIGHT THIS ENERGY ALL BUT GOES AWAY BY
THE TIME IT GETS HERE. THE MAIN THREAT WITH STORMS WILL CONTINUE TO
BE LOCALLY HEAVY DOWNPOURS POSSIBLY RESULTING IN FLASH FLOODING AS A
HIGH ATMOSPHERIC MOISTURE CONTENT REMAINS OVER AREAS FROM I-15 SOUTH
WITH PROGGED PWATS OF 1 INCH OR GREATER. EVEN IN AREAS THAT DO NOT
SEE SHOWERS AND THUNDERSTORMS ENOUGH MID AND HIGH LEVEL MOISTURE
WILL EXIST TO KEEP SKY COVER IN THE PARTLY CLOUDY RANGE.

HIGH TEMPS SHOULD BE SIMILAR TO TODAY THE NEXT TWO DAYS EXCEPT WHERE
CLOUD COVER IS MORE EXTENSIVE. I BUMPED UP LOWS A LITTLE FOR
TOMORROW NIGHT. TEMPS WERE MAINLY A BLEND OF THE BETTER PERFORMING
BIAS CORRECTED GUIDANCE AND STATISTICAL GUIDANCE AS WELL AS
CONTINUITY.

.LONG TERM...FRIDAY THROUGH TUESDAY...WITH WESTERLY FLOW FORECAST
ALOFT ON FRIDAY AND NO DISCERNIBLE TRIGGERING MECHANISMS FOUND IN
THE MODEL DATA...ONLY ISOLATED TYPE THUNDERSTORMS ARE EXPECTED IN
AREAS WHERE MOISTURE/INSTABILITY INTERACT WITH TERRAIN AND DAYTIME
HEATING. THESE AREAS INCLUDE MOHAVE...LINCOLN AND POTENTIALLY THE
CENTRAL NYE AND CLARK COUNTY MOUNTAINS. AREAS ALONG THE WEST ARE
FORECAST TO BE STABLE AND DRY. SOME CHANGES ARE FORECAST TO TAKE
SHAPE OVER THE WEEKEND HOWEVER AND COULD BRING MORE WIDESPREAD STORM
ACTIVITY TO THE REGION SATURDAY NIGHT THROUGH MONDAY. MORNING MODELS
RESOLVED AN INVERTED TROUGH FEATURE OVER NORTHERN SONORA MEXICO
SATURDAY MORNING BUT DIFFER ON WHAT THEY EVENTUALLY DO WITH IT. THE
GFS BRINGS IT INTO THE SOUTHEASTERN CWA LATER SATURDAY THROUGH
MONDAY WITH IMPACTS CONFINED TO THE EASTERN ONE HALF OF THE CWA
WHILE THE ECMWF IMPACTS WOULD BE SOMEWHAT LATER...SUNDAY AND MONDAY
AND WOULD SPREAD STORMS FURTHER WEST WHERE THE GFS HAS DRY AND
STABLE CONDITIONS FORECAST. THIS FORECAST PACKAGE GENERALLY FOLLOWS
THE GFS SOLUTION OVER THE WEEKEND AND INTO EARLY NEXT WEEK WITH THE
BEST THUNDERSTORM POTENTIAL OVER THE EASTERN HALF OF THE AREA AND
DRIER...MORE STABLE AIR ACROSS THE WESTERN HALF. TEMPERATURES IN
GENERAL WILL BE AROUND OR SLIGHTLY ABOVE NORMAL.
&&

.AVIATION...FOR MCCARRAN...FEW-SCT CLOUDS AOA 8K FEET FOR THE REST
OF THE DAY WITH A SMALL CHANCE OF A TSRA ARE OVER THE HIGHER TERRAIN
AROUND LAS VEGAS. THE PROBABILITY OF STORMS MOVING INTO THE VALLEY
REMAINS TOO LOW TO INCLUDE INTO THE TAF. THE PRIMARY IMPACT POSSIBLE
AT KLAS IS GUSTY AND ERRATIC OUTFLOW WINDS THROUGH THIS EVENING.
WINDS SHOULD BASICALLY FAVOR DIURNAL TRENDS THROUGH TUESDAY OUTSIDE
OF OUTFLOW WITH GUSTS UP TO 15 KTS AT TIMES.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...ISOLATED STORMS THROUGH THE DAY ACROSS MOST OF THE AREA
WITH BETTER COVERAGE IN MOHAVE COUNTY. FEW-BKN CLOUDS AOA 8K FEET
DEPENDING UPON WHERE STORM DEVELOP. GUSTY AND ERRATIC WINDS WILL BE
POSSIBLE NEAR STORMS OTHERWISE WINDS SHOULD FAVOR TYPICAL DIURNAL
TRENDS THROUGH TUESDAY WITH GUSTS UP TO 20 KTS AT TIMES.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...NONE.
CA...NONE.
&&

STACHELSKI/SALMEN

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Sep 4, 5:17 AM MST, 11 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
517 AM PDT TUE SEP 4 2012

AZZ001>003-036-CAZ524>527-NVZ016-018>022-050700-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN MOJAVE DESERT-
MORONGO BASIN-CADIZ BASIN-SAN BERNARDINO COUNTY-
UPPER COLORADO RIVER VALLEY-NORTHEAST CLARK COUNTY-SHEEP RANGE-
SPRING MOUNTAINS-LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
517 AM PDT TUE SEP 4 2012 /517 AM MST TUE SEP 4 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

SUBSTANTIAL MOISTURE FROM THE GULF OF CALIFORNIA HAS SPREAD UP
ACROSS EASTERN SAN BERNARDINO COUNTY CALIFORNIA...CLARK COUNTY
NEVADA AND MOHAVE COUNTY ARIZONA. THIS WILL PROVIDE FUEL FOR
ISOLATED TO SCATTERED THUNDERSTORMS ACROSS THESE AREAS...ESPECIALLY
DURING THE AFTERNOON AND EVENING. SOME THUNDERSTORMS MAY PRODUCE
OVER ONE INCH OF RAIN IN LESS THAN AN HOUR RESULTING IN LOCALIZED
FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ADDITIONAL MOISTURE WILL MOVE ACROSS THE AREA WEDNESDAY AND
THURSDAY LEADING TO GREATER THUNDERSTORM COVERAGE AND STILL THE
POTENTIAL FOR HEAVY RAIN AND LOCALIZED FLASH FLOODING WITH SOME
THUNDERSTORMS. A DRYING TREND IS EXPECTED FRIDAY INTO THE WEEKEND
BUT A FEW THUNDERSTORMS WILL STILL BE POSSIBLE OVER THE MOUNTAINS
OF SOUTHERN NEVADA AND NORTHWEST ARIZONA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THROUGH THURSDAY. SPOTTERS ARE
ENCOURAGED TO STAY IN TUNE WITH THE LATEST WEATHER INFORMATION AND
REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD
OPERATING PROCEDURES.

CAZ519>523-NVZ014-015-017-050700-
EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
WESTERN CLARK AND SOUTHERN NYE COUNTY-
517 AM PDT TUE SEP 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. ISOLATED
SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ACROSS SOUTHERN INYO...
SOUTHERN NYE AND SOUTHERN LINCOLN COUNTIES TODAY. THE PRIMARY
HAZARD ASIDE FROM LIGHTNING WILL BE THE POTENTIAL FOR LOCALIZED
STRONG WIND GUSTS NEAR SOME STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORM CHANCES WILL INCREASE ACROSS THE REGION WEDNESDAY AS
MOIST AND UNSTABLE AIR CONTINUES TO MOVE NORTHWARD. HEAVY RAIN AND
LOCALIZED FLASH FLOODING WILL BE POSSIBLE WITH SOME THUNDERSTORMS.
A DRYING TREND IS EXPECTED FROM FRIDAY INTO THE WEEKEND WITH
THUNDERSTORMS DIMINISHING SIGNIFICANTLY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE WEDNESDAY AND THURSDAY. SPOTTERS
ARE ENCOURAGED TO STAY IN TUNE WITH THE LATEST WEATHER INFORMATION
AND REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO
STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Sep 4, 3:30 PM MST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
330 PM PDT TUE SEP 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     HEAVY RAIN       10 SSW MT. TRUMBULL     36.27N 113.23W
09/04/2012  M3.00 INCH       MOHAVE             AZ   TRAINED SPOTTER

            TRAINED SPOTTER AT BAR TEN RANCH REPORTED 3 INCHES OF
            RAIN IN THE LAST HOUR.

&&

CSTUMPF

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 10:48 AM MSTFlash Flood WarningVEFMohave117 min
Sep 4, 12:11 PM MSTFlash Flood WarningVEFMohave64 min
Sep 4, 2:36 PM MSTFlash Flood WarningVEFMohave114 min
Sep 4, 2:54 PM MSTFlash Flood WarningVEFMohave2 hr
Sep 4, 3:47 PM MSTFlash Flood WarningVEFMohave34 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.